Previous |  Up |  Next


Title: Error estimates for nonlinear convective problems in the finite element method (English)
Author: Kučera, Václav
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 3-8, 2012
Issue: 2012
Pages: 136-141
Category: math
Summary: We describe the basic ideas needed to obtain apriori error estimates for a nonlinear convection diffusion equation discretized by higher order conforming finite elements. For simplicity of presentation, we derive the key estimates under simplified assumptions, e.g. Dirichlet-only boundary conditions. The resulting error estimate is obtained using continuous mathematical induction for the space semi-discrete scheme. (English)
Keyword: error estimates
Keyword: nonlinear convective problems
MSC: 65M15
MSC: 65M60
Date available: 2015-07-08T06:43:30Z
Last updated: 2015-07-08
Stable URL:


Files Size Format View
PANM_16-2012-1_23.pdf 196.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo